Positive and negative solutions of impulsive functional differential equations
- School of Information Science and Engineering, Shandong Normal University, Ji’nan, 250014, P. R. China.
- Zaozhuang Urban Utilities and Landscaping Bureau, Shandong, 277800, P. R. China.
This paper considers the global existence of positive and negative solutions for impulsive functional differential equations
(IFDEs). First, we introduce the concept of "-unstability to IFDEs and establish some sufficient conditions to guarantee the
"-unstability via Lyapunov-Razumikhin method. Based on the obtained results, we present some sufficient conditions for the
global existence of positive and negative solutions of IFDEs. An example is also given to demonstrate the effectiveness of the
- Impulsive functional differential equations (IFDEs)
- global existence
- Lyapunov-Razumikhin method
- positive solution
- negative solution.
G. Ballinger, X.-Z. Liu, Existence and uniqueness results for impulsive delay differential equations, Differential equations and dynamical systems, Waterloo, ON, (1997), Dynam. Contin. Discrete Impuls. Systems, 5 (1999), 579–591.
D. Baınov, P. S. Simeonov, Systems with impulse effect, Stability, theory and applications , Ellis Horwood Series: Mathematics and its Applications, Ellis Horwood Ltd., Chichester; Halsted Press [John Wiley & Sons, Inc.], New York (1989)
D. Baınov, P. S. Simeonov, Theory of impulsive differential equations: periodic solutions and applications, Longman, Harlow (1993)
X.-L. Fu, B.-Q. Yan, Y.-S. Liu, Introduction of impulsive differential systems, Science Press, Beijing (2005)
K. Gopalsamy, B. G. Zhang, On delay differential equations with impulses, J. Math. Anal. Appl., 139 (1989), 110–122.
V. Lakshmikantham, D. Baınov, P. S. Simeonov, Theory of impulsive differential equations, Series in Modern Applied Mathematics, World Scientific Publishing Co., Inc., Teaneck, NJ (1989)
V. Lakshmikantham, S. Leela, S. Kaul, Comparison principle for impulsive differential equations with variable times and stability theory , Nonlinear Anal., 22 (1994), 499–503.
V. Lakshmikantham, X.-Z. Liu, Stability for impulsive differential systems in terms of two measures, Appl. Math. Comput, 29 (1989), 89–9
X.-D. Li, R. Rakkiyappan, G. Velmurugan, Dissipativity analysis of memristor-based complex-valued neural networks with time-varying delays, Inform. Sci., 294 (2015), 645–665.
X.-D. Li, S.-J. Song, Impulsive control for existence, uniqueness, and global stability of periodic solutions of recurrent neural networks with discrete and continuously distributed delays, IEEE Trans. Neural Netw. Learn. Syst., 24 (2013), 868–877.
X.-D. Li, J.-H. Wu, Stability of nonlinear differential systems with state-dependent delayed impulses, Automatica J. IFAC, 64 (2016), 63–69.
X.-Z. Liu, G. Ballinger , Boundedness for impulsive delay differential equations and applications to population growth models , Nonlinear Anal., 53 (2003), 1041–1062.
X.-Z. Liu, Q. Wang, The method of Lyapunov functionals and exponential stability of impulsive systems with time delay, Nonlinear Anal., 66 (2007), 1465–1484.
X.-Z. Liu, Z.-G. Zhang , Uniform asymptotic stability of impulsive discrete systems with time delay, Nonlinear Anal., 74 (2011), 4941–4950.
J.-H. Shen, J.-R. Yan, Razumikhin type stability theorems for impulsive functional-differential equations, Nonlinear Anal., 33 (1998), 519–531.
I. Stamova, G. T. Stamov , Lyapunov-Razumikhin method for impulsive functional differential equations and applications to the population dynamics, J. Comput. Appl. Math., 130 (2001), 163–171.